Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with RADS. On flovent. Having breathing issues, no wheezing. All test normal. Is it due to anxiety?

User rating for this question
Very Good
Answered by

Cardiac Surgeon
Practicing since : 1999
Answered : 174 Questions
in feb I had the flu. was home for 3 weeks. diagnosed with RADS and on flovent since the beginning of March. I have issues with bigeminy so no inhaler. since then my chest xray is clear and pulmonary function test normal. blood work all normal. I am still have breathing issues. no wheezing, feeling like I can not get a full is intermittent and sometimes can go for hours in a day. I am better when resting or exercising or meditating and sleeping. Worse at work or when stressed (I am an ER nurse).
Can this be anxiety?
Sometimes I just feel like I will stop breathing, its exhausting.
Posted Wed, 29 May 2013 in Lung and Chest disorders
Answered by Dr. Nisarga 2 hours later
It looks more as an anxiety attack. Of course it is very common for medicos to be oversensitive about health issues. Be calm and try to relax. Meditation is the one which you are already doing. Kindly continue the same which will improve your health.
Try to reduce your stress level.
Wish you good health and strength.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor